Sextic anharmonic oscillators and orthogonal polynomials

Description

Citation

Title Sextic anharmonic oscillators and orthogonal polynomials
Author(s) Nasser Saad, R. L. Hall, H. Ciftci
Journal Journal of Physics A-Mathematical and General
Date 2006
Volume 39
Issue 26
Start page 8477
End page 8486

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 227

Adding this citation to "My List" will allow you to export this citation in other styles.